Spectral Analysis of the Laplacian in Distorted Periodic Waveguides.
Mathematische Annalen, Tome 236 (1978), pp. 255-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__236_163175,
author = {William C. Lyford},
title = {Spectral {Analysis} of the {Laplacian} in {Distorted} {Periodic} {Waveguides.}},
journal = {Mathematische Annalen},
pages = {255--284},
year = {1978},
volume = {236},
zbl = {0399.35082},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__236_163175/}
}
William C. Lyford. Spectral Analysis of the Laplacian in Distorted Periodic Waveguides.. Mathematische Annalen, Tome 236 (1978), pp. 255-284. http://geodesic.mathdoc.fr/item/MAN_1978__236_163175/